indications:Acute migraine attack.Contraindications:Hypersensitivity to the components of the preparation; a history of hypersensitivity reactions associated with the use of acetylsalicylic acid or other NSAIDs (e.g. asthma attack, acute rhinitis, angioedema, urticaria); severe heart, liver or kidne..
Intended use:Pains of mild to moderate origin of various origins, e.g. headaches, including migraines, pain in teeth, muscles, bones and joints, post-traumatic pains, neuralgia, pains accompanying colds and flu. Fever of various origins (including flu and colds). Painful menstruation.Properties:Ibup..
Product descriptionCapsules "Amigren" are used to quickly relieve migraine attacks, with or without aura.StructureThe active ingredient is sumatriptan (the bottom of the capsule contains sumatriptan succinate in terms of sumatriptan 100 mg).Excipients: lactose, monohydrate; microcrystalline cellulos..
IndicationsPain of various origins of mild to moderate intensity: headaches (including migraines), toothaches, muscle, joint and bone pain; pain after injuries, neuralgia, pains associated with colds and flu; painful menstruation. Feverish conditions of various origins (including flu, colds or other..
IndicationsTreatment of pain of low and moderate intensity, such as: headache, toothache, muscle pain, joint pain, back pain, dysmenorrhea, mild pain associated with colds, reduction of feverProperties and operationAnalgesic, anti-inflammatory, antipyreticCompositionEach soft capsule contains 220 mg..
Product descriptionApap Intense is a medicine in the form of film-coated tablets with analgesic, antipyretic and anti-inflammatory effects. The preparation contains two active substances responsible for the action of the preparation- paracetamol (Paracetamolum) and ibuprofen (Ibuprofenum). Paracetam..
Description:Alka-Seltzer is an effective pain reliever that can improve the malaise caused by too much social life.Composition:1 tablet effervescent contains 324 mg of acetylsalicylic acid.Properties:Acetylsalicylic acid works mainly by inhibiting the release and biosynthesis of prostaglandins from ..
Product descriptionCombispasm is indicated for pain syndromes with a spastic component of various origins:headache;toothachemuscle pain, neuralgia;rheumatic pain, radiculitis;renal colic;menstrual pain.StructureActive ingredients: paracetamol, dicyclomine hydrochloride1 tablet contains paracetamol 5..
IndicationsRelief of migraine attacks with and without aura.ApplicationThe preparation is not intended for use in the prevention of migraine attacks. Rapimig is recommended to be used as soon as possible after the onset of a migraine attack, although its effectiveness does not depend on how long aft..
Indications: pain of various origins, mild to moderate, including: headache, lumbosacral pain, bone and joint pain, migraine, toothache, muscle pain, pain in the area, neuralgia; dysmenorrhea; fever (e.g. in the course of flu, colds or other infectious diseases).Action: antipyretic, anti-inflammator..
Product descriptionMetafen is a tablet medicine containing two active substances: ibuprofen and paracetamol, which have analgesic, antipyretic and anti-inflammatory effects. The preparation is intended for short-term use in adults and adolescents over 12 years of age in the presence of pain of vario..
Product descriptionIbuprofen Aflofarm is a medicine in the form of coated tablets with analgesic, antipyretic and anti-inflammatory properties. One tablet contains 400 mg of ibuprofen belonging to the group of non-steroidal anti-inflammatory preparations (NSAIDs). The preparation is used on an ad ho..
Pharmacological propertiesPharmacodynamics. A combined preparation, the action of which is due to the components that make up its composition. The preparation has an analgesic (pain relieving), anti-inflammatory, antipyretic effect. inhibits the synthesis of prostaglandins. reduces the severity of j..
IndicationsMild or moderate pain syndrome (headache, migraine, toothache, neuralgia, arthralgia, primary dysmenorrhea); diseases accompanied by hyperthermic syndrome.ApplicationPharmadol should be taken orally 1-2 tablets 2-3 times a day after meals, with plenty of liquid. the maximum daily dose is ..
Product descriptionCapsules "Amigren" are used to quickly relieve migraine attacks, with or without aura.StructureThe active ingredient is sumatriptan (the bottom of the capsule contains sumatriptan succinate in terms of sumatriptan 100 mg).Excipients: lactose, monohydrate; microcrystalline cellulos..
Product
descriptionNurofen
Express Forte Tabs contains ibuprofen as ibuprofen with lysine. Lysine
increases the solubility of ibuprofen and thus enables its faster absorption.
It takes approximately 35 minutes to start working after taking your tablet.
Ibuprofen belongs to a group of non-steroi..
Pharmacological propertiesDiclofenac sodium - npvp. Shows anti-inflammatory, analgesic and antipyretic activity. The mechanism of action is inhibition of prostaglandin synthesis by inhibiting the enzyme prostaglandin synthetase. By blocking the synthesis of prostaglandins, diclofenac eliminates or s..
IndicationsRelief of migraine attacks with and without aura.ApplicationThe preparation is not intended for use in the prevention of migraine attacks. Rapimig is recommended to be used as soon as possible after the onset of a migraine attack, although its effectiveness does not depend on how long aft..
IndicationsHeadaches, especially migraines, and other pain of moderate intensity, especially of inflammatory origin.Composition1 tablet contains: active substances contains 250 mg of acetylsalicylic acid, 200 mg of paracetamol and 50 mg of caffeine. The other ingredients are: corn starch; microcryst..
Product descriptionApap NIight is a preparation with analgesic, antipyretic and hypnotic properties. The paracetamol contained in the product relieves pain, while diphenhydramine has a hypnotic effect. The use of the preparation shortly before bedtime helps to fall asleep and counteracts the ni..
Pharmacological propertiesParacetamol has analgesic, antipyretic and mild anti-inflammatory effects. the mechanism of action is due to the inhibition of the synthesis of prostaglandins and the predominant effect on the center of thermoregulation in the hypothalamus.Cetirizine hydrochloride is a sele..
Pharmacological propertiesPharmacodynamics. Spasmalgon is a combined preparation with analgesic, antispasmodic (papaverine-like), anticholinergic (atropine-like) and some anti-inflammatory effects.Metamizole sodium has a pronounced analgesic and antipyretic effect in combination with a less pro..
Product descriptionCombispasm is indicated for pain syndromes with a spastic component of various origins:headache;toothachemuscle pain, neuralgia;rheumatic pain, radiculitis;renal colic;menstrual pain.StructureActive ingredients: paracetamol, dicyclomine hydrochloride1 tablet contains paracetamol 5..
IndicationsPains of various origins: headache, toothache, joint pain, muscle pain, menstrual pain, neuralgia; symptomatic treatment of flu-like conditions and colds; fever.Composition1 effervescent tablet contains: active substance: paracetamol 1g and auxiliary substances, including sorbitol and sod..
Pharmacological propertiesPharmacodynamics. Paracetamol (CombiGrip, CombiGrip Dex) is an analgesic and antipyretic agent. the analgesic and antipyretic effect of paracetamol is associated with the effect of the preparation on the center of thermoregulation in the hypothalamus and the ability to inhi..
Pharmacological propertiesPharmacodynamics. Dicyclomine hydrochloride has an antispasmodic effect (eliminates spasm of smooth muscles in the gastrointestinal tract, abdominal pain associated with this spasm or stretching of the gastrointestinal wall) and an antisecretory effect on the excretory glan..
Product description Affida Max Express is a non-steroidal anti-inflammatory and antirheumatic preparation for the symptomatic treatment of mild to moderate pain of various origins (headache, toothache, painful menstruation), including colds and fever.Compound1 soft capsule contains 400 mg of ib..
Product descriptionWeleda Venadoron foot gel, gentle tonic, improves the condition of blood vessels to relieve fatigue and a feeling of heaviness. Contains a completely natural complex of substances that improve the condition of blood vessels.Active ingredientsThanks to the distillate of witch hazel..
Product descriptionNasometin Control contains the active substance mometasone furoate, a corticosteroid medicine. Mometasone furoate sprayed into the nose can help relieve inflammation (swelling and irritation of the nasal mucosa).DosageAlways use this medicine exactly as described in the package le..
Product descriptionEnvil throat is a lozenge. It has antiseptic (disinfecting) and local anesthetic properties. It contains three active substances such as cetylpyridinium chloride, which has a disinfecting, bactericidal and antifungal effect, lidocaine hydrochloride, which anesthetizes local pain, ..
Product descriptionMoisturizing face and lip scrub with the scent of pinacolada. Sweet almond oil contained in the peeling perfectly moisturizes the skin, stimulating the processes of its natural renewal. Coconut oil will strengthen its protective lipid barrier, supporting its regeneration. Fine gra..
Product descriptionMouthwash meridol Gum Guard fights the causes of gingivitis - the bacteria in the gum line. The fluid with a dual-active formula reaches hard-to-reach places. It helps prevent oral problems such as:gingivitis,bleeding gumsgum recession,periodontitis,plaque build-up,caries formatio..